# SDR 97ZZZX1964

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE3316252B
- System (JASC): 7250 · Turbine Section
- Part: Support Assy
- Part number: 8965841
- Condition: Misoverhauled
- Location: Stg 1 Turbine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION OF SUPPORT ASSY, ENGINE MADE CHATTERING NOISE WHEN ROTATED.  DISASSEMBLY SHOWED IMPROPER MACHINING OF SUPPORT ALLOWING SEGMENTS TO CONTACT TURBINE WHEEL BLADES.  CAUSE:  IMPROPER REPAIR.  SUBMITTER SUGGESTS BETTER QUALITY CONTROL DURING REPAIR.
